U.S. doctors online nowAsk doctors free
ZA
A 28-year-old female asked:

i have been complaining about a bladder infection... 4 weeks now.... then citrix soda. then urispas then doc put me on cipobay.... still suffering?

1 doctor answer1 doctor weighed in
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Urine culture: You need to suggest to your MD that you provide a urine sample to be cultured in the laboratory for bacteria and a sensitivity to determine first if the infection is cleared and if not, what antibiotic will work best against the residual infection to eliminate the "guesswork" and your "suffering".

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 38-year-old member asked:

How can one prevent fungal infections of the feet when taking a footbath?

3 doctor answers5 doctors weighed in
Dr. Alan Ettinger
Podiatry 49 years experience
Liner: Use a disposible liner in the foot bath.
A 31-year-old member asked:

What could cause pain during intercourse with no infection?

1 doctor answer4 doctors weighed in
Dr. Michael Sparacino
Family Medicine 37 years experience
Uterine movement: It could be movement of the uterus during intercourse. It is held in place by ligaments which can get stretched.
A 29-year-old member asked:

What is an anal chlamydia infection like?

1 doctor answer3 doctors weighed in
Dr. Joel Gallant
Infectious Disease 36 years experience
Rectal symptoms: Rectal pain, pain on defecation, and rectal bleeding or discharge. Remember that some anal chlamydia, especially in gay men, is due to a type of chlamydia called lymphogranuloma venereum (lgv), which requires a longer course of treatment than standard chlamydia. Not all labs can tell the difference.
United Kingdom (Great Britain)
A 31-year-old female asked:

Hi im on trimethrprim for a bladder infection, been on them 4 days and have 2 tablets at 200mg a day, can u get side affects even after 4 days?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Yes: Many side effects possible. Rash and GI upset and diarrhea are common.
Dover, NH
A 21-year-old male asked:

My penis stings when I start to and end peeing, I don't feel like I have to pee all the time so not sure if it's a uti. What can I do?

2 doctor answers9 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Infection: You should see a doctor as it sounds like you have an infection and should be treated before you spread it. Get checked.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 3, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.